# SDR UALA2013012400416

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,767 hours, 13,830 cycles
- Engine: Pwa PW4060
- System (JASC): 5520 · Elevator Structure
- Part: Screw
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SCREW STICKING OUT AND POSSIBLY ONE MISSING ON THE LEFT SIDE OF THE VERTICAL STAB.  REPLACED MISSING SCREWS AND TWO EACH NUT PLATES.
